Generalized van der Waerden numbers

Bruce M. Landman

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Certain generalizations of arithmetic progressions are used to define numbers analogous to the van der Waerden numbers. Several exact values of the new numbers are given, and upper bounds for these numbers are obtained. In addition, a comparison is made between the number of different arithmetic progressions and the number of different generalized arithmetic progressions.

Original languageEnglish (US)
Pages (from-to)351-356
Number of pages6
JournalGraphs and Combinatorics
Issue number1
StatePublished - Dec 1 1986
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Generalized van der Waerden numbers'. Together they form a unique fingerprint.

Cite this